Volume 17, Issue 2
Mixed Finite Element Methods for a Strongly Nonlinear Parabolic Problem

Yan Ping Chen

DOI:

J. Comp. Math., 17 (1999), pp. 209-220

Published online: 1999-04

Preview Full PDF 96 1684
Export citation
  • Abstract

A mixed finite element method is developed to approximate the solution of a strongly nonlinear second-order parabolic problem. The existence and uniqueness of the approximation are demonstrated and L~2-error estimates are established for both the scalar function and the flux. Results are given for the continuous-time case.

  • Keywords

Finite element method Nonlinear parabolic problem

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-209, author = {}, title = {Mixed Finite Element Methods for a Strongly Nonlinear Parabolic Problem}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {2}, pages = {209--220}, abstract = { A mixed finite element method is developed to approximate the solution of a strongly nonlinear second-order parabolic problem. The existence and uniqueness of the approximation are demonstrated and L~2-error estimates are established for both the scalar function and the flux. Results are given for the continuous-time case. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9095.html} }
TY - JOUR T1 - Mixed Finite Element Methods for a Strongly Nonlinear Parabolic Problem JO - Journal of Computational Mathematics VL - 2 SP - 209 EP - 220 PY - 1999 DA - 1999/04 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9095.html KW - Finite element method KW - Nonlinear parabolic problem AB - A mixed finite element method is developed to approximate the solution of a strongly nonlinear second-order parabolic problem. The existence and uniqueness of the approximation are demonstrated and L~2-error estimates are established for both the scalar function and the flux. Results are given for the continuous-time case.
Yan Ping Chen. (1970). Mixed Finite Element Methods for a Strongly Nonlinear Parabolic Problem. Journal of Computational Mathematics. 17 (2). 209-220. doi:
Copy to clipboard
The citation has been copied to your clipboard